Interpolation of weighted Banach lattices - a characterization of relatively decomposable Banach lattices
- Författare
- Gideon Schechtman Per G. Nilsson Michael Cwikel
- (Michael Cwikel, Per G. Nilsson, Gideon Schechtman., "Volume 165, number 787 (end of volume).", Includes bibliographical references.)
- Genre
- Bibliografi, Ej skönlitteratur
- Språk
- Engelska
| Förlag | År | Ort | Om boken | ISBN |
|---|---|---|---|---|
| American Mathematical Society | 2003 | USA, Providence, R.I | 127 sidor. |